Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A short proof of the Göttsche conjecture

Martijn Kool, Vivek Shende and Richard P Thomas

Geometry & Topology 15 (2011) 397–406
Bibliography
1 A Beauville, Counting rational curves on $K3$ surfaces, Duke Math. J. 97 (1999) 99 MR1682284
2 J Bryan, N C Leung, Generating functions for the number of curves on abelian surfaces, Duke Math. J. 99 (1999) 311 MR1708022
3 J Bryan, N C Leung, The enumerative geometry of $K3$ surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
4 L Caporaso, J Harris, Counting plane curves of any genus, Invent. Math. 131 (1998) 345 MR1608583
5 Y Choi, Enumerative geometry of plane curves, PhD thesis, University of California, Riverside (1999)
6 P Di Francesco, C Itzykson, Quantum intersection rings, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 81 MR1363054
7 S Diaz, J Harris, Ideals associated to deformations of singular plane curves, Trans. Amer. Math. Soc. 309 (1988) 433 MR961600
8 G Ellingsrud, L Göttsche, M Lehn, On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom. 10 (2001) 81 MR1795551
9 S Fomin, G Mikhalkin, Labeled floor diagrams for plane curves arXiv:0906.3828
10 L Göttsche, A conjectural generating function for numbers of curves on surfaces, Comm. Math. Phys. 196 (1998) 523 MR1645204
11 T Kawai, K Yoshioka, String partition functions and infinite products, Adv. Theor. Math. Phys. 4 (2000) 397 MR1838446
12 M È Kazarian, Multisingularities, cobordisms, and enumerative geometry, Russian Math. Surveys 58 (2003) 665 MR2042262
13 S L Kleiman, R Piene, Enumerating singular curves on surfaces, from: "Algebraic geometry: Hirzebruch 70 (Warsaw, 1998)" (editors P Pragacz, M Szurek, J Wiśniewski), Contemp. Math. 241, Amer. Math. Soc. (1999) 209 MR1718146
14 S L Kleiman, R Piene, Node polynomials for families: methods and applications, Math. Nachr. 271 (2004) 69 MR2068884
15 M Kool, R P Thomas, Reduced classes and curve counting on surfaces, in preparation
16 L D Tráng, C P Ramanujam, The invariance of Milnor's number implies the invariance of the topological type, Amer. J. Math. 98 (1976) 67 MR0399088
17 A K Liu, The algebraic proof of the universality theorem arXiv:math.AG/0402045
18 A K Liu, Family blowup formula, admissible graphs and the enumeration of singular curves. I, J. Differential Geom. 56 (2000) 381 MR1868322
19 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. I, Compos. Math. 142 (2006) 1263 MR2264664
20 D Maulik, R Pandharipande, R P Thomas, Curves on $K3$ surfaces and modular forms, J. Topol. 3 (2010) 937
21 R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category, Invent. Math. 178 (2009) 407 MR2545686
22 R Pandharipande, R P Thomas, Stable pairs and BPS invariants, J. Amer. Math. Soc. 23 (2010) 267 MR2552254
23 Z Ran, Enumerative geometry of singular plane curves, Invent. Math. 97 (1989) 447 MR1005002
24 V Shende, Hilbert schemes of points on a locally planar curve and the Severi strata of its versal deformation arXiv:1009.0914
25 B Teissier, Résolution simultanée: I – Familles de courbes, from: "Séminaire sur les Singularités des Surfaces" (editors M Demazure, H C Pinkham, B Teissier), Lecture Notes in Math. 777, Springer (1980) 1 MR579026
26 Y Tzeng, A proof of the Göttsche–Yau–Zaslow formula arXiv:1009.5371
27 I Vainsencher, Enumeration of $n$–fold tangent hyperplanes to a surface, J. Algebraic Geom. 4 (1995) 503 MR1325790
28 S T Yau, E Zaslow, BPS states, string duality, and nodal curves on $K3$, Nuclear Phys. B 471 (1996) 503 MR1398633